latest

Tom Jackson Holding 2-Day Live Performance Workshop in B.C.

tom_jackson-199x3001Renowned performance consultant and live producer Tom Jackson is holding a two-day workshop for artists in New Westminster, BC on May 26 and 27, 2018.

This two-day event is designed to help performing artists take their performance and showcasing skills to the next level. Jackson helps every level artists create an engaging and memorable live show, exceeding the audience’s expectations, and creating lifelong fans and followers. He’s taught hundreds of artists of every discipline and genre. He has worked with major artists like Taylor Swift, Shawn Mendes, The Band Perry, Magic!, Jordin Sparks, and more. He’s also helped hundreds of signed acts and indie artists “get their show together” for showcases or tours. His experience as a musician and his unique insight has qualified him as one of the premier performance consultants and live producers. He is in demand across North America and has appeared at most of the major industry conferences.

Who should attend?
If you’re interested in being a full-time touring artist and making the most of showcase opportunities, this event is for you. This workshop is open to artists at every level, those of all ages and those from all disciplines and genres. This is an amazing opportunity to learn from this in-demand coach.

About Tom Jackson
Tom Jackson, a world-renowned Live Music Producer, author of the book Tom Jackson’s Live Music Method and the All Roads Lead to the Stage DVD series, is a master at transforming an artist’s live show into a magical experience for the audience. As a Live Music Producer, Tom takes what the artist is trying to communicate and helps put it in a language the audience understands.

He has worked with hundreds of artists in nearly every genre, including major artists like Taylor Swift, The Band Perry, Jars of Clay, Jordin Sparks, Casting Crowns, Divine Brown and many others, giving them a foundation and direction to define their unique voice and style to showcase their talent. As an in-demand speaker, Tom shares his expertise at music conferences and events around the world – from North America to Europe to Down Under – impacting tens of thousands of artists every year. Tom has been guest speaker and on panels at New Music Seminar, Canadian Music Week, Hillsong-Australia, CMJ, and more, as well as major music schools such as Berklee, University of Miami, and Anderson University.

Tom Jackson Productions: www.onstagesuccess.com
Facebook: www.facebook.com/onstagesuccess
Twitter: www.twitter.com/onstagesuccess/
YouTube: www.youtube.com/user/livemusicproducer

Registration
$75 Regular Rate
$50 Early Bird BCTC Member Rate up to May 1
$60 Early Bird Non-BCTC Member Rate up to May 1

Includes attendance at both days of the workshop. Registration ends Thursday, May 24, 2018.
Attendees can receive refunds up to seven days prior to the event (May 19). Please note there are no travel subsidies for this event.

To register, visit www.onstagesuccess.eventbrite.ca

Schedule

Subject to change without notice.

**Saturday, May 26**
9:00 AMRegistration Open
10:00 AM to 11:00 AMThe Four Most Important Skills for performing onstage and putting on a great show (including emotional, technical, creative, and planning skills)
11:00 AM to 11:15 AMBreak
11:15 AM to 12:30 PMHands on workshop with a singer/songwriter
12:30 PMLunch break
1:30 PM to 3:00 PMClass on the psychology of the set list and creating moments in a show
3:00 PM to 3:15 PM15-minute break
3:15 PM to 5:00 PMHands on workshop with a band
5:00 PM to 5:15 PM15-minute break
5:15 PM to 6:00 PMWrap up class and time for Q & A
**Sunday, May 27**
9:00 AM to 10:00 AMRegistration Open
10:00 AM to 11:00 AMClass on Performance Skills for Showcasing
11:00 AM to 11:15 AM15-minute break
11:15 AM to 12:30 PMHands on workshop on showcasing skills
12:30 PMLunch break
1:30 PM to 2:30 PMAdditional class on showcasing and performing short opening act sets
2:30 PM to 2:45 PM15-minute break
3:00 PM to 4:45 PMHands on work with some of the participants / Or for evaluations and suggestions for approximately 8 – 10 artists
4:45 PM to 5:00 PM15-minute break
5:00 PM to 6:00 PMFinal Q & A/Wrap Up
Author image
Mike Raine is the Senior editor of Canadian Musician.